# SDR SWIA2025022841223

- Difficulty date: December 23, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU DOOR LOWER SILL FWD AND AFT LATCH CUT OUT HAVE SUSPECTED CRACKS (MARKED)     (C-CHECK RO 2/26/2025)    REPLACED RH TRU DOOR LOWER LANDING REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 , MHI RJ R.E.O. 690-53-11-1917 REV. -- DATED 2024-12-31 , BOMBARDIER DWG. CC670-33040 REV. -G . COMPIED WITH TACK CARD 51-900-1002-SKY
